A signature invariant for stable maps of 3-manifolds into surfaces

Research output: Contribution to journalArticle

Abstract

Based on the signature formula for stable maps of closed oriented 4-manifolds into 3-manifolds, the author defined a Vassiliev type invariant of order one for stable maps of closed oriented 3-manifolds into surfaces. In this paper, we give an intrinsic formula for the invariant in terms of a certain linking form associated with a stable map for the 3-manifold. As a corollary, we get a signature formula for 4-manifolds with boundary in terms of their singular fibers of stable maps.

Original languageEnglish
Pages (from-to)541-563
Number of pages23
JournalREVUE ROUMAINE DE MATHEMATIQUES PURES ET APPLIQUEES
Volume64
Issue number4
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A signature invariant for stable maps of 3-manifolds into surfaces'. Together they form a unique fingerprint.

  • Cite this